IJPAM: Volume 35, No. 2 (2007)

MULTIHOMOGENEOUS POLYNOMIAL
INTERPOLATION OVER $\mathbb {Z}$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here we prove a results on interpolation over the integers for multivariate multihomogeneous polynomials. The node are at integer points and we give a sharp result concerning the prime integers which must divide the determinant of the integral $k\times k$ interpolation matrix.

Received: October 12, 2006

AMS Subject Classification: 13B25, 13G05, 14N05

Key Words and Phrases: polynomial interpolation, multivariate polynomial interpolation, polynomial interpolation over the integers, multihomogeneous polynomials

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 35
Issue: 2